Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hypothyroidism, thyronorm, depression, pepper and salt water, knee and back pain. Why?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello,i have hypothyroidism and i am under medication for more than two years. I am taking thyronorm 75 .Actually due to some depression,i took more than 50 tablets in a single shot..Then felt bad and drank pepper and salt water.Can you please tell me what should be done in order to reduce the side effects as from that time,my knees and back are hurting badly..
Posted Sun, 15 Apr 2012 in Drug Abuse
Answered by Dr. Shanthi.E 29 minutes later

As we have had the telephonic conversation earlier this day, I suggest you to visit a doctor and get yourself examined and also get the routine investigations done.

Please do not feel offended, I suggest you to also go in for a psychological counselling to prevent such incidences happening in the future.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor